# SDR DXTA2010F00013

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 4,580 hours, 3,569 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Tail De Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, LT TAIL DEICE FAIL LIGHT ILLUMINATED.   SELECTED OFF THEN MANUAL IAW THE ABNORMAL CHECKLIST WITH NO CHANGE .  ACFT WAS AT FLT 270 DURING FAILURE.
